A Representation Theorem for (q-)Holonomic Sequences (bibtex)
by T. Kotek, J. A. Makowsky
Reference:
A Representation Theorem for (q-)Holonomic SequencesT. Kotek, J. A. MakowskyJournal of Computer System Sciences, volume 80, pages 363-374, 2014.Comment: [pdf]
Bibtex Entry:
@article{KotekMakowsky-q-Hol,
  title =	{A Representation Theorem for (q-)Holonomic Sequences},
  author =	{T. Kotek and J. A. Makowsky},
  journal = 	{Journal of Computer System Sciences},
  comment = 	{<a href="https://sites.google.com/site/tomerkotek/jcss-qhol.pdf">[pdf]</a>},
  volume = 	{80},
  issue = 	{2},
  pages = 	{363-374},
  year = 	{2014},
}
Powered by bibtexbrowser